# SDR DALA2025020400818

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,201 hours, 31,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION EXTERNAL SKIN UPPER SURFACE AT RIB 9 LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER ER/A 621980-14. (0789330)
